# SDR CALA2025051504689

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 70,338 hours, 31,570 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV D PAPER TOWEL DI SPENSOR SHOWS BURN MARK  AND PAPER TOWELS SHOW  SIGNS OF COMBUSTION.  VISUALLY INSPECTED LAV D. NO SIGNS OF BURNING BEHIND PAPER TOWEL HOLDER. NO SIGNS OF SMOKING IN LAV. LAV DIDNT SMELL LIKE SMOKE. NO SIGNS OF BURN MARKS IN PAPER TOWEL HOLDER. NO HISTORY OF SMOKE IN AFT LAV.
